# SDR DALA2025092907068

- Difficulty date: September 27, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N314NB
- Make and model: Airbus A319-114
- Aircraft serial: 1191
- Aircraft time: 64,477 hours, 33,960 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L, J
- Precautionary procedure: K

## Discrepancy

EPSU EMERGENCY LIGHT FAULT ON CIDS TEST.    REMOVED AND REPLACED LT ESPU PER A319 AMM 33-51. (7752057).
